# SDR UALA2012012400495

- Difficulty date: January 24, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 42,698 hours, 9,337 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740044
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 WINDOW ANTI-FOG ELEC TERMINAL BURNT.  NRTMM REPLACED PLUG.  REQUIRES WINDOW RPLCMNT. KIT 109-7290, WINDOW 120-4147 & TYSTRAP 586-1594.  R1 WINDOW WAS REMOVED.  RECEIVED NEW WINDOW AND COA KIT.  FOUND J13 TERMINAL WIRE WAS BURNT.  REPLACED R1 WINDOW AND J15,J13,J5, J4 AND J1 WIRE.  R1 WINDOW HEAT CONTROL SYSTEM OPN TEST PASSED.  SEALANT IS CURED.  TAPE REMOVED.
